# SDR ASAA2021060134997

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,358 hours, 16,253 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 4115
- Condition: Inoperative
- Location: Right Wing
- Part time: 54,374 hours, 16,256 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND WING ICE R VALVE OPEN LIGHT BRIGHT BLUE WITH SWITCH IN OFF POSITION. GROUNDED - YES. REMOVED & REPLACED R/H WING ANTI ICE VALVE IAW B737-800 AMM 30-11-11. OPS CHECK & LEAK CHECK GOOD.
